# SDR CA151106006

- Difficulty date: November 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 12,761 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1295210501
- Condition: Binding
- Location: Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING THE FLIGHT CREW PERFORMED THE AFTER LANDING CHECKLIST AND SELECTED THE FLAPS TO FULL UP POSITION THEY NOTICED THAT THE INDICATOR STOP AT THE 15 DEGREE SETTING.  AFTER PARKING THE ACFT THE FLIGHT CREW CHECKED THE FLAPS AND FOUND THEM AT OR LOWER THAN THE 15 DEGREES ON THE LT INBD SIDE.  MAINTENANCE WAS INFORMED OF THE SITUATION.  ACFT WAS INSPECTED, THE INBD ACTUATOR HAD SEIZED AND THE FLEX SHAFT DAMAGED.  ACTUATOR/FLEX SHAFT WERE R & R WITH AN O/H ACTUATOR AND A NEW FLEX SHAFT.  SYSTEM WAS INSPECTED FOR ANY OTHER DAMAGE AND CHECKED FOR PROPER OPERATION.
